# SDR AALA950083

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEATS 2B THROUGH 12B, INOPERATIVE.  RESECURED EMERGENCY FLOOR LIGHT WIRING FOUND LOOSE BY PASSENGER SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
